# SDR USAA070450

- Difficulty date: June 7, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312, LBL 11 - RBL 49; CABIN FLOORBEAM, UPPER CHORD HAS CORROSION.  FAB'D & INSTALLED NEW FLOORBEAM UPPER CHORD SECTION & SPLICE ANGLES PER SRM 53-10-51, REP 5, DEFECT SIZE:  1 X 2 INCHES.
